Skip to Main Content View Text-Only

Planning and Sustainability

Innovation. Collaboration. Practical Solutions.

Phone: 503-823-7700

Curbside Hotline: 503-823-7202

1900 SW 4th Ave, Suite 7100, Portland, OR 97201

More Contact Info

Subscribe to RSS feed

Most Recent

View More

Agenda: April 18, 2013 Community Involvement PEG

Agenda

Community Involvement Policy Expert Group

Meeting No. 11

Date: April 18, 2013

Time: 6:00 p.m. to 8:00 p.m.

Location: City Hall, 1221 SW 4th Avenue,Portland, Pettygrove Room

Meeting Goals

  • Report out on community involvement and equity connections in Working Draft Chapters 2-8
  • Discuss and refine organizational structure for Working Draft Chapter 1 Community Involvement


Welcome, Meeting Overview and Introductions
(6:00 p.m. / 5 minutes)

Presenter: Deb Meihoff, facilitator

 

Updates and Announcements (6:05 p.m. / 10 minutes) 

Presenters: Paul Leistner, Office of Neighborhood Involvement (ONI) and MartyStockton, BPS / PEG Co-leads

Description:

  • Work and progress from the PIAC Comprehensive Plan Work Group from April meeting
  • Update on outcomes from community workshops and other community conversations  


PEG REPORTS: Findings of Community Involvement and Equity related Policies in Chapters 2-8
(6:15 p.m. / 45 minutes)

Presenters: CI PEG members, as follows:

Introduction – Greg

Chapter 2 Housing – Greg

Chapter 3 Economic Development – Morgan M.

Chapter 4 Watershed Health and the Environment – Desiree

Chapter 5 Urban Design and Development – Linda and Robb

Chapter 6 Public Facilities and Services – Polo and Glen

Chapter 7 Transportation – Marty and Glen

Chapter 8 Administration and Implementation – Sara

 

Description: PEG members will report out on their findings of relationships and/or areas that need to link more closely to the policies of Chapter 1 Community Involvement and issues surfaced in the equity review of the Working Draft (as it relates to community involvement).

Background materials:

FACILITATED DISCUSSION: Discuss and Refine Organizational Structure of Chapter 1 (7:00 p.m. / 45 minutes)

Facilitator: Deb Meihoff

Description: The PEG co-leads will review options to restructure Chapter 1, followed by a facilitated discussion. The discussion will conclude with a group decision on the best way to organize the community involvement goals and policies that most clearly and effectively communicates the intended outcomes and ease of use.

Background Materials:

 

Public Comment (7:45 p.m. / 10 minutes)

Next Steps and PEG Check-in (7:55 p.m. / 5 minutes)

Presenter: Marty Stockton, BPS

  • Preparation / assignments for May meeting
  • PEG Check-in: Are you getting the information and support needed to be effective? Is the process working / what changes do we need to consider? Please complete evaluation form.

Adjourn (8:00 p.m.)

For more information, please contact either Marty Stockton, BPS at 503-823-2041 or marty.stockton@portlandoregon.gov; Paul Leistner, ONI at 503-823-5284 or paul.leistner@portlandoregon.gov; or Deb Meihoff, Facilitator at 503-358-3404 or deb@communitasplanning.com.